MAUDE Adverse Event Report: HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY

HOLOGIC, INC EVIVA 0913-12T; INSTRUMENT, BIOPSY
Model Number EVIVA 0913-12T
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted: investigation methods and findings: visual and functional analysis/testing according to eviva disposable device post market instructions could not be conducted for the described event due to the device not being available for return.Cause/root cause: root cause analysis did not identify a definitive root cause.The investigation included a comprehensive review of complaint data and risk assessments, but could not perform any testing procedures, because the device was not returned.Conclusion: the root cause analysis did not identify a definitive cause.A thorough review of device history records, complaint data, risk assessments, and testing did not reveal a specific failure mode.The risk trending calculations results do not increase the risk index zone.No further actions are required at this moment.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the dhr review was conducted for this eviva disposable finish good lot and no non-conformances or deviations were found.
 
Event or Problem Description
It was reported that an eviva breast biopsy procedure was completed on a patient on (b)(6) 2026.The user reports that samples of breast tissue were collected; however, when removing the device prior to inserting the marker, the "techs had a difficult time." it is further reported that the "end of the sheath was crumpled and looked damaged." there was no reported patient harm, and the procedure was successfully completed with the same device.No further information is currently available.

Brand Name
EVIVA 0913-12T
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24649263
Report Number1222780-2026-00131
Device Sequence Number18588568
Product Code KNW
UDI-Device Identifier15420045505339
UDI-Public(01)15420045505339(17)260709(10)E24G09RG
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Model NumberEVIVA 0913-12T
Device Catalogue NumberEVIVA 0913-12T
Device Lot NumberE24G09RG
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown